# SDR GTIA20130606342

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 27,991 hours, 13,588 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Slide
- Component: Slide
- Component part number: D30665309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LOW PRESSURE.  R & R IAW AMM.
